# SDR SWAA2024061400310

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 23,760 hours, 11,788 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B FAN COWL SHIELD; LOCATED ON FAN COWL INNER SURFACE JUST AFT OF THE OIL SERVICE DOOR OPENING; HAS A 1.3 CRACK ON THE UPPER O/B CORNER.<[01] REPAIRED PER EA 24-154-01593. STOP DRILLED CRACK AND APPLIED SPEED TAPE.
